International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 89-92
Asymptotic behavior of retarded differential equations
Department of Mathematics, Central University, Chung-Li, Taiwan
Received 15 November 1985
Copyright © 1987 Cheh-Chih Yeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some integral criteria for the asymptotic behavior of oscillatory solutions of higher order retarded differential equations are given.